MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH TELESCOPE, 3 MM, 12°, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE, HYSTEROSCOPES

OLYMPUS WINTER & IBE GMBH TELESCOPE, 3 MM, 12°, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE, HYSTEROSCOPES
Model Number A4673A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was observed that during the device evaluation, the rigid endoscope telescope exhibited a loose meniscus.There was no patient involvement.

Brand Name
TELESCOPE, 3 MM, 12°, AUTOCLAVABLE
Common Device Name
RIGID ENDOSCOPE TELESCOPE, HYSTEROSCOPES
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24437536
Report Number9610773-2026-01426
Device Sequence Number16027451
Product Code GCP
UDI-Device Identifier04042761006354
UDI-Public04042761006354
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904939
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberA4673A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown